Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-12668

Kelley, C; Sridhara, D; Rosenthal, J (2008). Zig-zag and replacement product graphs and LDPC codes. Advances in Mathematics of Communications, 2(4):347-372.

[img] PDF (Verlags-PDF) - Registered users only
1MB
[img]
Preview
Accepted Version
PDF (Accepted manuscript, Version 2)
394kB
[img]
Preview
Accepted Version
PDF (Accepted manuscript, Version 1)
291kB

Abstract

It is known that the expansion property of a graph influences the performance of the corresponding code when decoded using iterative algorithms. Certain graph products may be used to obtain larger expander graphs from smaller ones. In particular, the zig-zag product and replacement product may be used to construct infinite families of constant degree expander graphs. This paper investigates the use of zig-zag and replacement product graphs for the construction of codes on graphs. A modification of the zig-zag product is also introduced, which can operate on two unbalanced biregular bipartite graphs, and a proof of the expansion property of this modified zig-zag product is presented.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:2008
Deposited On:09 Feb 2009 16:01
Last Modified:27 Nov 2013 22:16
Publisher:American Institute of Mathematical Sciences
ISSN:1930-5338
Publisher DOI:10.3934/amc.2008.2.347
Related URLs:http://arxiv.org/abs/cs/0611155v2
Citations:Web of Science®. Times Cited: 2
Google Scholar™
Scopus®. Citation Count: 2

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page